MathSciNet Relay Station
MathSciNet bibliographic data
MR2480102 (2009m:35379) 35Q35 (35B65 76B03)
Fan, Jishan; Ozawa, Tohru Regularity criteria for the 3D density-dependent Boussinesq equations. Nonlinearity 22 (2009), no. 3, 553–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement